# SDR GTIA2023081537409

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 20,167 hours, 9,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 42385
- Condition: Damaged
- Location: Zone 900
- Part time: 8,592 hours, 3,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGA PHONE MISSING BUTTON-REPLACED FWD GALLEY MEGA PHONE IAW AIRCRAFT EMERGENCY DRAWING A320-EMER-EQUIP
